MathSciNet Relay Station
MathSciNet bibliographic data
MR1137528 46E20 (32A37 46E22 47B10 47B38)
Parfënov, O. G. On the properties of embedding operators of some classes of analytic functions. (Russian) Algebra i Analiz 3 (1991), no. 2, 199--222; translation in St. Petersburg Math. J. 3 (1992), no. 2, 425–446
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement